# SDR YENA20121108638

- Difficulty date: November 8, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N206JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000025
- Aircraft time: 18,328 hours, 11,327 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 4120T16P01
- Part serial: KUL06789
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 2,109 hours, 1,345 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

FLT 1245 BOS-CLT, CREW DECLARED EMERGENCY AND DIVERTED TO EWR DUE "ENG 2 LOW OIL PRESS" ON EICAS LEVEL AT CRUISE FL360.  OIL PRESS 0 AND RED.  ALL OTHER INDICATIONS NORMAL.  SHUT DOWN ENGINE PER QRH.  NO UNUSUAL VIBRATIONS.  WHAT APPEARED TO BE NORMAL WINDMILLING N1 AND N2 THRU TOUCHDOWN.  ENGINE SHUTDOWN AT 1515Z.  T/S PER FIM TASK 79-33-00-810-805A AND 72-00-00-810-801A AND CF-34 EMM 72-00-810-808 SUBTASK 72-00-00-810-332.  REMOVED AND REPLACED NR 2 OIL PRESS TRANSMITTER PER EMM 77-00-800-823.  ENGINE RUN AND LEAK CHECKED GOOD PER 71-00-00.  NO SPECIAL "WINDMILLING" INSPECTION REQUIRED PER 72-00-00-200-003.  NO SPECIAL "LOW OR NO OIL PRESS" INSPECTION REQIRED PER 72-00-00-200-004.  OK FOR SERVICE.
